Stochastic analysis and random matrices

Published/accepted papers

  1. Universality in several-matrix models via approximate transport maps (with A. Guionnet)
    Acta Math. 217 (2016), no. 1, 81-176.
  2. Transport maps for β-matrix models and universality (with F. Bekerman and A. Guionnet)
    Comm. Math. Phys. 338 (2015), no. 2, 589-619.
  3. Convergence to the viscous porous medium equation and propagation of chaos (with R. Philipowski)
    ALEA Lat. Am. J. Probab. Math. Stat. 4 (2008), 185-203.
  4. Existence and uniqueness of martingale solutions for SDEs with rough or degenerate coefficients
    J. Funct. Anal. 254 (2008), no. 1, 109-153.

Lecture notes and reviews

  1. A transportation approach to universality in random matrix theory
    Boll. Unione Mat. Ital. 10 (2017), no. 1, 55-74.